LMI relaxed stability conditions for fuzzy-model-based control systems

Research output: Chapter in book / Conference proceedingConference article published in proceeding or bookAcademic researchpeer-review

2 Citations (Scopus)

Abstract

This paper investigates the system stability of the fuzzy-model-based control systems. New stability conditions in terms of linear matrix inequalities (LMIs) will be derived based on the Lyapunov-based approach. It will be shown that the proposed stability conditions offer relaxed stability result than that of some important published stability conditions. The feedback gains of the fuzzy controller will be designed based on the LMI-based approach. A numerical example will be given to show the merits of the proposed stability conditions.
Original languageEnglish
Title of host publication2006 IEEE International Conference on Fuzzy Systems
Pages1932-1938
Number of pages7
DOIs
Publication statusPublished - 1 Dec 2006
Event2006 IEEE International Conference on Fuzzy Systems - Vancouver, BC, Canada
Duration: 16 Jul 200621 Jul 2006

Conference

Conference2006 IEEE International Conference on Fuzzy Systems
Country/TerritoryCanada
CityVancouver, BC
Period16/07/0621/07/06

ASJC Scopus subject areas

  • Software
  • Safety, Risk, Reliability and Quality
  • Chemical Health and Safety

Cite this